# SDR 95ZZZX2483

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901SK
- Make and model: Beech 1900D
- Aircraft serial: UE90
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 1016100196
- Condition: Loose Rivets
- Location: Rt Elevator
- Part time: 2,128 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, MAINTENANCE DISCOVERED THE RIGHT ELEVATOR TORQUE TUBE RIVETS LOOSE AND FRETTING.  REPLACED THE TORQUE TUBE ASSEMBLY.
